ADI finite difference discretization of the Heston-Hull-White PDE

TitleADI finite difference discretization of the Heston-Hull-White PDE
Publication TypeJournal Article
Year of Publication2010
AuthorsHaentjens T, in't Hout K
Secondary AuthorsSimos TE, Psihoyios G, Tsitouras C
JournalAIP Conference Proceedings
Volume1281
Pagination1995-1999
Keywordsapproximation theory, Brownian motion, partial differential equations, stochastic processes
URLhttp://link.aip.org/link/?APC/1281/1995/1
DOI10.1063/1.3498329